# SDR EIA2006042

- Difficulty date: March 29, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 94,089 hours, 22,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK; FOUND L1 DOOR HINGE CUTOUT DOUBLER CRACK 1/8 AT LOWER CORNER.  REPAIRED HINGE CUTOUT IAW SB747-52-2144- FIG 4.
